Jump to content

Question For The Ladies, Ok Maybe Some Guys Too.


Joann
 Share

Recommended Posts

Alright. This did not occur until after I started becoming ill. It concerns make-up which for a while I was too sick to care about putting on. Hey, it was a good day if my hair was pulled back in a pontail and there wasn't too much grey hair poking thru! Showering every 4 days was a good thing.

Anyways, I am having problems with my eyes. When I put my eye make up on no matter how gently, my eyes get extremely bloodshot. Especially the left (everything is always worse on my left side LOL). It kind of defeats the make-up. Lets enhance the blood red eyes.

Oh don't you look extremely zoombie-ish.

My eyes can get blood shot at times when I am not feeling well also. I know high blood pressure can cause this and sometimes that probably is it. But does anyone else experience this. I wondered if its a POTs thing or could the beta or alpha blocker medication cause it? Or is it just another symptom that no one else can figure out?

The only make-up I usually wear is eye liner and lip gloss. I feel that I look totally different without my eye liner. I have been trying to look a little better, trying to fix my hair and look more like I used to.

I know its not one of the important problems, but hey can't I at least look good, even if I don't feel good?

Oh, and don't get me started on how I suddenly need to dye my hair more often or look like I feel. LoL. My twevle year old who is a natural beauty and hates all girly things, said "yea mom you need to dye your hair, you do not look good in gray. "

Thanks, hon!

Link to comment
Share on other sites

  • 1 month later...

I don't think its because of dryness, it seem to be caused by activity, or any touching of the eye area. Its like they are extremely sensitive, and fragile. I am seeing my cardiologist this week and will ask them.

I have had blood shot eyes from being tired before, but this is different. I don't know how to explain, but the white of my eyes are now never clear.

Link to comment
Share on other sites

  • 2 months later...

Could your eyes be reacting to a component of the eye liner? Since being diagnosed, I've started noticing that I have sensitivities to lots of things that never bothered me before. Good luck!

Link to comment
Share on other sites

Lel,

It's the act of putting the eye liner on that causes the blood shot vessels. Its as if my eye vessels are extremely fragile. The touching of the area causes them to burst. I am wondering if it has something to do with the bp meds I am on. I don't think it started until after I was put on them. I have asked a doctor and gotten no answers, but I am going back to Cleveland Clinic soon, and I am going to bring it up there. That or its' just another odd symptom I have.

Another odd thing, my eyes get better after a hot shower. I do not have a problem with the hot showers like most, I actually (usually) feel better after them. I can get in the shower with blood shot eyes and they are much clearer when I get out.

thanks for the suggestion.

Link to comment
Share on other sites

Very interesting about the shower. I'm also headed back to Cleveland Clinic soon (as in this Thursday). If you happen to going then, message me. Fingers crossed to more solutions for us both!

Link to comment
Share on other sites

Good luck at CC this week. I am not going until the 18th and 19th. Are you having tests done? and are you going off meds to do them?

Let me/us know how the visit goes. Oh, one last question who are you seeing there?

Hope you get some answers!

Link to comment
Share on other sites

could be your ciliary muscle, its controlled by ANS. Its what makes you focus near and far and back again without issue. Something like applying make up, where you're looking up-close, then further away again may be causing this spam. My eyes do this and get red and over worked. I wrote about it here http://justmildlymedicated.blogspot.com/2012/12/retraining-my-eyes-mfbf-monocular.html Might not be it at all but worth bringing up at the eye doctor.

Link to comment
Share on other sites

Hi Joann,

I'm not going off of any meds. I did recently go off of Midodrine, because it made me severely dizzy and flared up my other symptoms.

I'm meeting with Dr. Fouad in cardiology; she specializes in syncope and the ANS. I'm also seeing Dr. Bauman in vascular medicine for my Raynaud's. And finally I'm having a urodynamic test done, because I've been having problems with excessive thirst and urination. Fun stuff! Haha. Who do see at CC?

Link to comment
Share on other sites

CarrieJessica,

I love your blog. I try and keep up with it. I identify and laugh at some of your situations. Laughing with you, of course, not at you. I am trying to laugh more at these things too. Because I have spent way too much time crying and being scared. Just knowing others are going thru similar situations helps.

I have gone to an eye doctor last fall, I had the blood shot eyes and I was having sharp needle like pain behind the eye off and on. I was told my eye was fine. No damage. It was one of those franchise eye places and she said vision is fine, good to go. She knew nothing about dysautonomia. I am hoping someone at CC will address it. So far, I have not had the double vision you have experienced, A few times the one eye has gotten cloudy vision, but not bad. (knock on wood, I feel like I am jinxing myself by even saying it!)

Lel,

I saw Dr. .Shields in neurology back in Jan and he scheduled me for the autonomic clinic tests and to see Dr. Jageu,r a cardiologist this April. Dr. Shields wanted me to go off meds for the tests, but Dr. J. says I don't have too. I also am scheduled to see an internal medical doctor, who is supposed to put all the doctors information together. I think I am also supposed to see a rhuematologist

Link to comment
Share on other sites

Hmm, my PCP is suppose to be coordinating info from my various doctors, but her real function seems to be just giving me referrals to specialists. Will you let me know if internal medicine does pull all your info together? Best wishes Joann! Let me know how your visit goes.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...